MathSciNet Relay Station
MathSciNet bibliographic data
MR85361 (19,27e) 33.0X
Carlitz, Leonard Some polynomials of Touchard connected with the Bernoulli numbers. Canad. J. Math. 9 (1957), 188–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement